MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363820
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 15jan2025.It was reported that the coil could not advance.A 15mm x 40cm interlock-35 was selected for use in an abdominal aortic aneurysm and iliac aneurysm.During the procedure, it was noted that the coil could not continue to advance normally.The procedure was completed with another of the same device.No complications were reported, and the patient was stable post procedure.However, device analysis revealed detached main coil and introducer sheath.
 
Additional Manufacturer Narrative
Device analysis: the main coil and the introducer sheath were returned for analysis.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil arm section, moreover the arm coil was detached.Also, the introducer sheath was detached before the twist lock section.The functional test could not be performed, as the pusher wire was not returned.No other issues were identified during the product analysis.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21347227
Report Number2124215-2025-04078
Device Sequence Number9003478
Product Code KRD
UDI-Device Identifier08714729795438
UDI-Public08714729795438
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363820
Device Catalogue NumberM001363820
Device Lot Number0032706517
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight75 KG